# SDR CA110725016

- Difficulty date: July 11, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 7,261 hours
- Engine: Allsn 250C47B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 23030911
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3.5 " CRACK FOUND ON HORIZ WELD LINE OF OUTER COMBUSTION CASE BY AME DURING POST FLIGHT INSPECTION.  COMBUSTION CASE AND INNER COMBUSTION LINER REPLACED PRIOR TO FUTHER FLIGHT. CAUSE UNKNOWN.
